On Recurrent Trajectories, Minimal Sets, and Quasiperiodic Motions of Dynamical Systems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1469-1474
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_11_a2,
author = {A. P. Afanas'ev and S. M. Dzyuba},
title = {On {Recurrent} {Trajectories,} {Minimal} {Sets,} and {Quasiperiodic} {Motions} of {Dynamical} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1469--1474},
year = {2005},
volume = {41},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_11_a2/}
}
TY - JOUR AU - A. P. Afanas'ev AU - S. M. Dzyuba TI - On Recurrent Trajectories, Minimal Sets, and Quasiperiodic Motions of Dynamical Systems JO - Differencialʹnye uravneniâ PY - 2005 SP - 1469 EP - 1474 VL - 41 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_11_a2/ LA - ru ID - DE_2005_41_11_a2 ER -
A. P. Afanas'ev; S. M. Dzyuba. On Recurrent Trajectories, Minimal Sets, and Quasiperiodic Motions of Dynamical Systems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1469-1474. http://geodesic.mathdoc.fr/item/DE_2005_41_11_a2/